# SDR 97ZZZX3109

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP TRAILING EDGE SHROUD HAS A STIFFENER WITH A CRACK AT FORWARD END APPROXIMATELY .75 INCH LONG LOCATED IN AREA BETWEEN WING RIBS 5 AND 6.  REPAIRED TRAILING EDGE STIFFENER IAW SRM AND AVRO FAX JM/RJ0317/97.
